GrammaSheila Posted May 29, 2008 Report Share Posted May 29, 2008 My grandson is 9 years old. He has diagnoses of severe ADHD and anxiety. He is currently on VyVanse 100 mg daily, Lexapro 20 mg daily, and clonidine 0.5mg at HS.Today was the first time I have been with him since March. He has so far exhibited extreme nervousness, talkativeness, agitation, globus hystericus, sweating, and complains that his body is shrinking. I learned from my daughter that this has been going on daily for two months with no response or intervention from the psychiatrist. Keven barely passed the third grade this year due to these odd behaviors and inbility to concentrate. Comments? Suggestions? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.